# SDR FDEA202105161230

- Difficulty date: May 16, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 37,373 hours, 20,182 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING T/E CENTER FLAP I/B SECTION LWR SURFACE GOT A DENT, JUST BEHIND #3 TRACK.   PFM. PATCH REPAIR. THE EXTERNAL PLATE VERIFIED TO BE 2024T3-056T CLAD, BN 680810 I.A.W.   A300-600F SRM 57-50-00-201 FIG. 205 AND P. 218.
